RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 4, Issue 4  


Numerical methods of solution of boundary-value problem for differential-algebraic equations of the second order
M. V. Bulatov, N. P. Rakhvalov, Ta Duy Phuong
2
An approximate algorithm for computing the complexity of reversible functions in the basis of Toffoli
S. F. Vinokurov, A. S. Frantseva
12
The theory of Lists and $\Sigma$-definability
A. A. Gavryushkina
27
Combinatorial identity from the theory of integral representations in $\mathbb{C}^{n}$
G. P. Egorychev
39
The phase space of a high order Sobolev type equation
A. A. Zamyshlyaeva
45
Construction and analysis of mathematical models in geomechanics
F. I. Ivanov
58
Evolutionary optimization algorithms for minimization problem of boolean functions
B. P. Ilyin
66
Genetical algorithm obtaining minimal polynomial representations for multi-valued output Boolean functions
A. S. Kazimirov, S. U. Reymerov
82
On a hyposithis of G. A. Sviridyuk
N. A. Manakova
87
On the Jacobson radical of the endomorphism ring of a torsion abelian groups
V. M. Misyakov
94
Local R-controllability to zero of nonlinear algebraic-differential systems
P. S. Petrenko
101
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019